# SDR DALA12013819234

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 29,898 hours, 18,603 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Cable
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LOWER HINGE CABLE BROKEN.  R & R COCKPIT DOOR LOWER HINGE CABLE IAW AMM.  PERMANENT REPAIR COMPLIED WITH ERA 509212-14.
